Also off the bike for a while

Roscoe

Über Member
Have had issues with prostate for a year now, pain flared up a month ago, I thought I'd put my back out.

I could barely move with back pain on Monday, couldn't go to work this week. Finally saw the Doc yesterday, diagnosed acute prostatitis. Signed off work for 2 weeks, no cycling allowed and a lovely cocktail of strong drugs prescribed.

I love getting old!
 

Mrs M

Guru
Location
Aberdeenshire
Get well soon x.
 

gavroche

Getting old but not past it
Location
North Wales
Wish you a quick recovery. I have prostate problems too and having a biopsy on Monday. Been told to stay off the bike for 6 weeks afterwards. Women are lucky not to have this problem. Enjoy watching the cycling on tv .
 
OP
Roscoe

Roscoe

Über Member
Good luck with that gavroche.
 
OP
Roscoe

Roscoe

Über Member
Thanks for the messages folks.

Antibiotics must be kicking in, feel as sick as a dog! Hopefully feel better soon, really missing getting out on the bike.
 

Ganymede

Veteran
Location
Rural Kent
Thanks for the messages folks.

Antibiotics must be kicking in, feel as sick as a dog! Hopefully feel better soon, really missing getting out on the bike.
Do you mean the drugs are making you feel sick? Or that you feel ill in some other way as a result of the drugs? I would keep tabs on that and make sure the doc knows. My mum was on very strong antibiotics when she had pneumonia and although she wasn't allergic to them, they actually made her very ill as they affected her kidneys. She put up with it because she was ill to begin with - I guess she thought she was just getting worse through her original condition - but it was a different problem caused by the drug.

Just a thought. Hope you feel better soon.
 
OP
Roscoe

Roscoe

Über Member
Hi, according to the enclosed info they are likely to cause nausea etc so I reckon that's the reason. I'm on meds for blood pressure so they're pretty careful about what they give me. They couldn't recommend anything apart from paracetamol for the pain due to the BP meds.
 

Ganymede

Veteran
Location
Rural Kent
Hi, according to the enclosed info they are likely to cause nausea etc so I reckon that's the reason. I'm on meds for blood pressure so they're pretty careful about what they give me. They couldn't recommend anything apart from paracetamol for the pain due to the BP meds.
Ok, good to know. You can get an anti-nausea drug too if it's causing too much discomfort though I wouldn't know what the contra-indications are. It is as well to be aware of side-effects, you don't necessarily have to put up with them, especially if they are severe. Sorry you can't get tougher painkillers, although I have always found paracetamol to be pretty useful. Anyway, GWS!

Come to think of it, my mum also recently thought she was getting joint/limb pains from being old and creaky, turns out she was on the wrong statin and is now much improved. She is a tad over-stoic but that was definitely the doc not spotting the potential problem. It's made me more aware of looking out for side-effects.
 
Top Bottom